# SDR DALA2015121007643

- Difficulty date: December 9, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 117,313 hours, 16,921 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EXISTING IN HOLES AFTER OVERSIZING TO .288 REPAIR C/W.
